# SDR 2016FA0000632

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Assy
- Part number: 2537675
- Condition: Cracked
- Location: Fuel Control
- Component: Fuel Control, Bendix
- Component part number: 23070606
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE BODY WAS FOUND CRACKED DURING OVERHAUL.
